Ask an expert
Question

11 Oct 2011

Stopping the pill
Hi

i stopped the pill in August and got my period 5 weeks later on 27 August. it lasted a week and on 10 October i got red/brown discharge and slight bleeding. is this a normal symptom of stopping yasmin? in the beginning of July, my pharmacist advised that i take escapelle after missing one pill and finding out several days later but that should have been out of my system by now. could that be the cause?
Answer 256 views
Expert
Pharmacist
pharmacist

01 Jan 0001

Hi A

Your periods may be irregular when you first come off the pill, and you should allow up to six months for your natural cycle to re-establish itself fully. It's quite common to have a longer delay before normal periods start again after stopping the pill.
Regarding the Escapelle - It is very unlikely to be the cause.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.